# SDR MASA2011050602630

- Difficulty date: May 5, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 17,963 hours, 14,268 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Malfunctioned
- Location: Nr 3 Brake Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMIT BRAKE OVERHEAT WARNING NR 3.   R&R NR 3 BRAKE TEMP SENSOR.
